Top answers from doctors based on your search:
Disclaimer

If i were to bite into one of the pills would it taste like sugar if it is a sugar pill

A 36-year-old member asked:
Dr. Valentin Drezaliu
19 years experience Obstetrics and Gynecology
Yes: More likely yes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Dwain Rickertsen
35 years experience Family Medicine
Family practice : No it doesn't , continue onto the next day.
A 36-year-old female asked:
Dr. Ely Pelta
Dr. Ely Pelta answered
37 years experience Psychiatry
Safe: They are safe in limited quantity but the problem is when people take too many and experience caffeine intoxication.
2
2 thanks
A female asked:
Dr. Elvia Greathouse
21 years experience Obstetrics and Gynecology
Not uncommon: It is not uncommon for some women to have irregular bleeding when taking only active BC pills, especially the first few cycles. Simply finish your yo ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Periods: It sounds like you started your period at the correct time while on the pill. The appearance of the blood reflects how long it has been sitting in the ... Read More
1
1 thank
A 39-year-old male asked:
Dr. Linda Green
44 years experience Pediatric Allergy and Asthma
Probably not: It is doubtful that they are related.
1
1 thank
A 26-year-old female asked:
Dr. Julan Crane
24 years experience Pediatrics
Birth control: Very common to have spotting for about three months when starting a new pill prescription
A 24-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Normal: If you switched to sugar pills then you caused a period. You have to take birth control as directed.
A 30-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Yes: Taking a pill 45 minutes late does not decrease the effectiveness
1
1 thank
A 26-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Hard to know: Some women can be a day or two late on the birth control pills and not bleed at all, others will have break through bleeding - usually in the form of ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month